# SDR REXA2013101801164

- Difficulty date: October 14, 2013
- Submitted: October 19, 2013
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 27,818 hours, 25,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE LOWER FRAME SECTOR AT FS 605 AS SHOWN IN FIG 1.  THE MATERIAL LOSS AFTER BLENDING MEASURES A MAXIMUM OF .018" IN THE WEB OF THE FRAME AND .008" ON THE FLANGE.  REPAIRED IAW EA CRJ253-01968A AND ASSOCIATED 8110-3.
